Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sprintz

BP Redness

Hi!

Is it normal to still have redness from using BP (duac) as well as tazorac, even after extended use? (6 months). My skin itches a bit too, but i think this is just new acne coming in, although it might be irritation? I can see the 'outline' from where i apply the bp, as in, there are patches of 'less redness' where i don't use it as much (or at all). Is this common?

Thanks!

Share this post


Link to post
Share on other sites
Hi!

Is it normal to still have redness from using BP (duac) as well as tazorac, even after extended use? (6 months). My skin itches a bit too, but i think this is just new acne coming in, although it might be irritation? I can see the 'outline' from where i apply the bp, as in, there are patches of 'less redness' where i don't use it as much (or at all). Is this common?

Thanks!

That sounds a bit like an allergy. Have you talked to your doctor at all about it? They would know best.

From my experience the redness lasted maybe a couple weeks, it's a good idea to start BP slowly especially if you're using high concentrations (5-10%)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×